Okay my son has been sick off and on pretty bad for about two weeks, went from the "flu" to i dont know what. But the pedi gave him a series of two shots i think it was rosefin
Well for the last three days my son has had the reddest bottom, and its spreading. It looks sooo sore. I put diaper rash cream on it (which used to clear up a pink bottom after one time use) but ive used it for two days now and NOTHING. So is this a sign of yeast infection, or something worse than regular run of the mill diaper rash!? Could it be a reaction from the meds. He got a shot wednesday and thursday. NOTHING friday.
HELP PLEASE he is SOO miserable getting his diaper change, he screams bloody murder!!
Answer by Owl_Feather at 11:58 AM on Aug. 23, 2009
Answer by angelairelan at 10:25 AM on Aug. 23, 2009
Answer by MommaRox4683 at 10:44 AM on Aug. 23, 2009
Answer by CarolynBarnett at 11:38 AM on Aug. 23, 2009
Check out some of the top posts today in Groups: